MathSciNet Relay Station
MathSciNet bibliographic data
MR256370 54.78
Jaco, William; McMillan, D. R., Jr. Retracting three-manifolds onto finite graphs. (German) Illinois J. Math. 14 1970 150–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement